Global Dynamics of a Discretized Heroin Epidemic Model with Time Delay
Xamxinur Abdurahman,
Ling Zhang and
Zhidong Teng
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
We derive a discretized heroin epidemic model with delay by applying a nonstandard finite difference scheme. We obtain positivity of the solution and existence of the unique endemic equilibrium. We show that heroin-using free equilibrium is globally asymptotically stable when the basic reproduction number , and the heroin-using is permanent when the basic reproduction number .
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/742385.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/742385.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:742385
DOI: 10.1155/2014/742385
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().